# SDR SWIA200819814

- Difficulty date: June 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 36,726 hours, 30,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2720 - LAST EMERGENCY CEILING FLOOD LIGHT IS INOP.  REPLACED BULB AS REQUIRED.  OPS CHECK GOOD.
